# SDR IPXA11565183

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY BS 1681 FLOORBEAM NUT PLATE STRAP IS CORRODED RBL 52, WL 207 ON FWD UPPER FLANGE LOWER SIDE.  AFTER INVESTIGATION NO ALLOWABLE DAMAGE AVAILABLE IN SRM FOR NUT PLATE STRAP.  REMOVED NUT PLATE STRAP AT BS 1681, RBL 52, WL 207 IAW SRM 51-40-02-0G.  FABRICATED REPLACEMENT STRAP OUT OF 7075-T6 .063 LOT 947170 IAW DWG 146N5693 REV C, DRILLED, ALODINED, PRIMED, PAINTED AND INSTALLED IAW SRM 51-40-02-0G.
